The undecidability of the disjunction property of propositional logics and other related problems

Journal of Symbolic Logic 58 (3):967-1002 (1993)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,703

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
89 (#173,239)

6 months
1 (#1,016,089)

Historical graph of downloads
How can I increase my downloads?